# SDR AALA20071592

- Difficulty date: August 20, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAD - RIGHT NUMBER ONE DOOR SLIDE DISLODGED FROM PACK.  DID NOT DEPLOY.  REINSTALLED AND INSPECTED SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
